Too scared to take a pregnancy test... :(
I will try to sum up this situation as best as I can. I went off birth control two- three months ago (this month should be my third period off of the pill) because of all the side effects I was having from it. Now, while on the pill I was getting my period the the Tuesday or Wednesday of the third (I think) week of every month. Once I stopped the pill I got i was getting it several days earlier (the Saturday or Sunday before that third week.) Also, I had been taking Spironolactone, for acne, for about a year, and stopped taking that last month, as i read taking it without being on birth control can mess up your periods.
Now, according to my post-birth control cycle I should have gotten my period five to six days ago. According to my cycle while ON birth control I should have gotten it two-three days ago. I started getting light, on and off cramping two days ago, and the feeling as if I'm about to start. My period is still MIA!
I am just on a new cycle now that I've completely stopped all my meds? I had been on birth control in some form or another for five or six years, so I only vaguely remember what my periods were like. As far as I know, I was pretty regular, maybe every once in a while I would be off. Also, I do know that I have never had cramping without my period.
What's going on??
Please help! I'm very worried.
Last edited by Nici11; 10-24-2008 at 12:37 PM.